# SDR UPS97824075

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 31L I/B END FITTING AT FS 70 CORROSION REMOVAL IS BEYOND ALLOWABLE LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-3-0, 51-1-20D, 53-1-0, AND DWG 4614397.
